# SDR DL76G992337

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Overheated
- Location: Mid Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MID GALLEY AFT CHILLER FAULT LIGHT ILLUMINATED.  SHORTLY       THERE AFTER NOXIOUS PLASTIC SMELL CAME FROM VENT AREA    BETWEEN THE OVEN AND THE FREEZER CHILLER.  OVEN C/B PULLED, BOTH ITEMS PUT ON MCO 25-20-01.
